Can weight loss pills worsen my heart condition?

Some can. Some stimulants can cause arrhythmias ... Some medications have been shown to cause heart damage, e.g. The valves damaged by fen-phen ...
Yes. One particular type of weight loss medication, pen/fen (fenfluramine/phentermine) is no longer on the market. When it was available, this medication was well known to cause valvular heart disease. The trade names were Pondimin and redux.

Related Questions

Are there any weight loss pills that are okay to take with a heart problem?

Orlistat. Weight loss drugs tend to be only modestly effective, and most carry risks. Several have been taken off the market because of heart problems. Amphetamine-like drugs should not be used in people with heart problems. Orlistat, which works on food absorption in the intestine, has no heart risk, though it has annoying side effects on the bowels. Read more...
Weight pills. Be careful. Many diet pills are analogues of amphetamine and can be very bad for someone with a heart condition. The same applies to energy drinks. Also, many of these pills are sold as herbal supplements and don't require any fda regulation which makes them potentially hazardous. Avoid diet pills. Read more...

Does Lipozene weight loss drug cause rapiod heart beat?

No. Lipozene is a dietary fiber supplement. Taking it is equivalent to eating a bowl of All-Bran. It does not cause rapid heart beat. However, paroxysmal atrial tachycardia is a very common entity. IF you're frequently troubled with it, see your doc for an accurate dx. PS, dieting can cause low potassium which increases the incidence of all cardiac arrhythmias - get your electrolytes checked! Read more...

Is hashimotos disease related to fast heart and weight loss?

No. Hashimoto's is more commonly associated with slow heart rate and weight gain if untreated. You get fast heart rate and weight loss if you are overtreated for hashimoto's. Read more...